Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 81, Number 279

All articles in this issue are freely accessible.

Finite element methods for the displacement obstacle problem of clamped plates
Susanne C. Brenner, Li-yeng Sung and Yi Zhang.
Math. Comp. 81 (2012), 1247-1262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904578
Convergence analysis of variational and non-variational multigrid algorithms for the Laplace-Beltrami operator
Andrea Bonito and Joseph E. Pasciak.
Math. Comp. 81 (2012), 1263-1288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904579
Polynomial extension operators. Part III
L. Demkowicz, J. Gopalakrishnan and J. Schöberl.
Math. Comp. 81 (2012), 1289-1326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904580
Conditions for superconvergence of HDG methods for second-order elliptic problems
Bernardo Cockburn, Weifeng Qiu and Ke Shi.
Math. Comp. 81 (2012), 1327-1353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904581
An analysis of HDG methods for the vorticity-velocity-pressure formulation of the Stokes problem in three dimensions
Bernardo Cockburn and Jintao Cui.
Math. Comp. 81 (2012), 1355-1368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904582
Numerical identification of a Robin coefficient in parabolic problems
Bangti Jin and Xiliang Lu.
Math. Comp. 81 (2012), 1369-1398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904583
Multilevel preconditioning for the finite volume method
Yonghai Li, Shi Shu, Yuesheng Xu and Qingsong Zou.
Math. Comp. 81 (2012), 1399-1428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904584
Convergence of a finite volume scheme for the convection-diffusion equation with $\mathrm{L}^{1}$ data
T. Gallouët, A. Larcher and J. C. Latché.
Math. Comp. 81 (2012), 1429-1454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904585
Fast wave computation via Fourier integral operators
Laurent Demanet and Lexing Ying.
Math. Comp. 81 (2012), 1455-1486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904586
Perturbation Analysis of the QR factor R in the context of LLL lattice basis reduction
Xiao-Wen Chang, Damien Stehlé and Gilles Villard.
Math. Comp. 81 (2012), 1487-1511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904587
The cubic spherical optimization problems
Xinzhen Zhang, Liqun Qi and Yinyu Ye.
Math. Comp. 81 (2012), 1513-1525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904588
Multistep $𝜖$–algorithm, Shanks’ transformation, and the Lotka–Volterra system by Hirota’s method
Claude Brezinski, Yi He, Xing-Biao Hu, Michela Redivo-Zaglia and Jian-Qing Sun.
Math. Comp. 81 (2012), 1527-1549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904589
Function spaces for conditionally positive definite operator-valued kernels
Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl.
Math. Comp. 81 (2012), 1551-1569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904590
The distance to an irreducible polynomial, II
Michael Filaseta and Michael J. Mossinghoff.
Math. Comp. 81 (2012), 1571-1585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904591
Computing the torsion points of a variety defined by lacunary polynomials
Louis Leroux.
Math. Comp. 81 (2012), 1587-1607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904592
The Frobenius problem for numerical semigroups with embedding dimension equal to three
Aureliano M. Robles-Pérez and José Carlos Rosales.
Math. Comp. 81 (2012), 1609-1617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904593
A normal form for definite quadratic forms over $\mathbb{F}_{q}[t]$
Markus Kirschmer.
Math. Comp. 81 (2012), 1619-1634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904594
Local solubility and height bounds for coverings of elliptic curves
T. A. Fisher and G. F. Sills.
Math. Comp. 81 (2012), 1635-1662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904595
Constructing irreducible polynomials over finite fields
San Ling, Enver Ozdemir and Chaoping Xing.
Math. Comp. 81 (2012), 1663-1668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904596
Gram lines and the average of the real part of the Riemann zeta function
Kevin A. Broughan and A. Ross Barnett.
Math. Comp. 81 (2012), 1669-1679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904597
Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II)
Werner Bley.
Math. Comp. 81 (2012), 1681-1705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904598
Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials
Luis M. Navas, Francisco J. Ruiz and Juan L. Varona.
Math. Comp. 81 (2012), 1707-1722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904599
The zeta function on the critical line: Numerical evidence for moments and random matrix theory models
Ghaith A. Hiary and Andrew M. Odlyzko.
Math. Comp. 81 (2012), 1723-1752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904600
Sieve methods for odd perfect numbers
S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem.
Math. Comp. 81 (2012), 1753-1776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904601
The least inert prime in a real quadratic field
Enrique Treviño.
Math. Comp. 81 (2012), 1777-1797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904602
Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations
Jérémy Berthomieu and Grégoire Lecerf.
Math. Comp. 81 (2012), 1799-1821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904603
Arithmetic $(1;e)$-curves and Belyĭ maps
Jeroen Sijsling.
Math. Comp. 81 (2012), 1823-1855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904604
Combinatorics of Cremona monomial maps
Aron Simis and Rafael H. Villarreal.
Math. Comp. 81 (2012), 1857-1867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904605
Odd perfect numbers are greater than $10^{1500}$
Pascal Ochem and Michaël Rao.
Math. Comp. 81 (2012), 1869-1877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2904606
American Mathematical Society